Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0056295

author
Eilenberg, Samuel and Mac Lane, Saunders
title
On the groups $H(\Pi ,n)$. I
year
1953
journal
Annals of Mathematics. Second Series
volume
58
pages
55–106
MathSciNet
MR0056295
DOI
doi:0056295

@article{MR0056295,
    AUTHOR = "Eilenberg, Samuel and Mac Lane, Saunders",
    TITLE = "On the groups {$H(\Pi,n)$}. {I}",
    JOURNAL = "Ann. of Math. (2)",
    FJOURNAL = "Annals of Mathematics. Second Series",
    VOLUME = "58",
    YEAR = "1953",
    PAGES = "55--106",
    ISSN = "0003-486X",
    MRCLASS = "56.0X",
    MRNUMBER = "0056295",
    MRREVIEWER = "P. J. Hilton",
    DOI = "10.2307/1969820"
}

      

This item is referenced in 1 tag:

  • in Subsection 2.5.7: The Shuffle Product